# SDR IPXA10559671

- Difficulty date: May 5, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 19,979 hours, 12,578 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 453N13143
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB DOOR CUTOUT STRUCTURE ANGLE GOUGED AND CRACKED BS 480, WL 211, LBL 65.  REMOVED FABRICATED AND REPLACED THE ANGLE IAW SRM 51-40-02, 51-30-01, 51-40-05.
